RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1959, Volume 4, Issue 1  


One-Dimensional Continuous Strong Markov Processes
E. B. Dynkin
3
General Theorems on the Factorization of Infinitely Divisible Laws II. Sufficient Conditions
Yu. V. Linnik
55

Short Communications
Comparison of the Optimal Properties of the Wald and Neyman–Pearson Criteria
S. A. Aivazyan
86
A Note on Stepanov’s Tests for Markov Chains
L. A. Goodman
93
A Commutativity Problem in the Theory of Markov Chains
D. Vere-Jones, D. G. Kendall
97
On a Class of Optimal Decision Functions for a Binomial Family of Distributions
I. N. Kovalenko
101
Information Theory with an Abstract Alphabet (Generalized Forms of McMillan’s Limit Theorem for the Case of Discrete and Continuous Times)
A. Pérez
105
Generalization of a Theorem for Branching Processes
V. P. Chistyakov
109

Conference on the Application of Mathematical Methods in Biology
P. V. Terent'ev, Yu. V. Linnik
114
The All-Union Conference on the Theory of Probability And Mathematical Statistics
G. A. Ambartsumian, S. Kh. Tumanyan
116
Исправление к работе Л. Д. Мешалкина «Предельные теоремы для цепей Маркова с конечным числом состояний» (т. III, вып. 4).
120
Поправка к рецензии на книгу У. Гренандер и М. Розенблатт «Статистический анализ стационарных временных рядов» (т. III, вып. 4)
120
Теория вероятностей и ее применения Theory of Probability and its Applications
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019